| Model Number |
04.01.0183 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 october 2022: lot 2107694: (b)(4) items manufactured and released on 19-aug-2021.Expiration date: 2026-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting pain due to a loose short stem and the cause is unknown.At about 11 months from primary the surgeon revised the metaphysis, diaphysis, and liner.The surgery was completed successfully.